Change search
ReferencesLink to record
Permanent link

Direct link
A small-gain theory for limit cycles of systems on lure form
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Optimization and Systems Theory.
2005 (English)In: SIAM Journal of Control and Optimization, ISSN 0363-0129, E-ISSN 1095-7138, Vol. 44, no 3, 909-938 p.Article in journal (Refereed) Published
Abstract [en]

Local exponential stability and local robustness for limit cycle solutions of ordinary differential equations can be verified using the characteristic multipliers. These well-known results are here generalized to a class of infinite-dimensional systems. Stability and robustness are now verified using certain invertibility conditions on the linear equations that are obtained when the system is linearized along the limit cycle. The new criterion reduces to the classical condition on the characteristic multipliers when we consider a finite-dimensional system which is perturbed by a bounded but possibly infinite-dimensional operator. The computation of a robustness margin, i.e., a bound on the maximally allowed perturbation, is also considered.

Place, publisher, year, edition, pages
2005. Vol. 44, no 3, 909-938 p.
Keyword [en]
limit cycles, uncertain system, robustness, robustness
URN: urn:nbn:se:kth:diva-15114DOI: 10.1137/s0363012903437575ISI: 000232561500006ScopusID: 2-s2.0-33646714140OAI: diva2:333155
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Jönsson, Ulf T.
By organisation
Optimization and Systems Theory
In the same journal
SIAM Journal of Control and Optimization

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 23 hits
ReferencesLink to record
Permanent link

Direct link